# SDR FDEA201811113180

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 364 RBL 46 TO RBL 56 AT NUMEROUS LOCATIONS MAIN CARGO DECK. REMOVED CORROSION ON UPPER SURFACE OF FLOORBEAM AT BS 364 RBL 46 TO RBL 56 IAW SRM 51-10-02 REV 125 MEASURED AND EVALUATED BLENDED AREAS IAW SRM 53-00-51-1A DETAIL III REV 125 AND FOUND AREA TO OUT OF LIMITS.  REPAIRED IAW SRM 53-00-52-2R-8 REPAIR 8 AND EA F 5310-TO343269.
